skin-hair-icon
Reply to dr vivek please doc help reply
Dr vivek answered my query of increased hairfall due to serum doc I am suffering from telogen effluvium because of pcos and thyroid however taking medicines for the two and from the past 8 months and by this month my hairfall was less however I started this proanagen serum and after 2 uses I lost a lot of hair now I have stopped it made my hair weak now when I touch it it falls I wanted to know if after stopping this my hairfall would be less as it was before
30 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Not to worry..it will improve...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You have to use it for 6 months to see effect. Initially there will be a little hairloss but it'll come back.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.